# SDR 68JV02A

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N68JV
- Make and model: Beech 400A
- Aircraft serial: RK296
- Aircraft time: 2,794 hours, 2,385 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Adapter
- Part number: 1013690113
- Condition: Failed
- Location: Lt Starter Gen
- Component: Starter Gen, Lucas
- Component part number: 23080050
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING MKE THE LEFT GENERATOR DROPPED OFF LINE AND RESET WITHOUT ANY ACTION FROM CREW.  AIRCRAFT RETURNED TO MKE.  LANDING WAS UNEVENTFUL.  INSPECTION OF LEFT STARTER/GENERATOR FOUND THE THREADS ON THE STARTER/GENERATOR GROUND TERMINAL ADAPTER HAD FAILED ALLOWING THE GROUND LEAD TO LOOSEN.  GROUND TERMINAL ADAPTER WAS REPLACED WITH NEW.  OPERATIONS CHECKS GOOD.
